# SDR AALA20090427TUL11

- Difficulty date: April 15, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,998 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD SPLICE STRAP AT STATION 767 HAS CORROSION.  CORROSION LEVEL 1.  FABRICATED SPLICE STRAP AT STATION 767 FROM EXTRUSION TREATED AND PRIMED PART, INSTALLED PER SRM 53-00-53.
